# SDR ASAA2016102018435

- Difficulty date: October 20, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 5,285 hours, 1,731 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 45LXCG
- Condition: Malfunctioned
- Location: Flight Deck
- Part time: 5,327 hours, 1,744 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT LIGHTED DIGITS FOR CRS SPD HDG ALT DO NOT DIM ALL OTHER A/P LIGHTS OPERATE NORMALLY.  ACFT GROUNDED. REPLACED DFCS MODE CONTROL PANEL, IAW AMM 22-11-34. INSTALLATION TESTED NORMAL.
